# SDR 95ZZZX6749

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N560Z
- Make and model: Cessna 172M
- Aircraft serial: 17262889
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Part Missing
- Location: Engine Mount
- Part time: 5,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL CHANGE, FOUND THE CARBURETOR AIR BOX BROKEN FROM THE CARBURETOR.  WHILE REMOVING AIR BOX, A 10 INCH PIECE OF THE LOWER ENGINE MOUNT WAS FOUND MISSING.  IT DOES NOT SHOW SIGNS OF AN OLD CRACK AS BOTH SIDES ARE SHINEY.  SUSPECT POSSIBLY A HARD NOSE WHEEL LANDING.
